# SDR AALA202407110176

- Difficulty date: May 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA SEAT TRACK AT FR 20 AND -Y765. REPLACED SEAT TRACK PER SRM 51-42-11.
